# SDR CALA2015071794138

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 46,759 hours, 19,611 cycles
- Engine: Iae V2522A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR NOT UPLOCKED, ECAM MSG DISPLAYED, SHOCK ABSORBER FAULT, LG DOORS NOT CLOSED DISPLAYED AS WELL.  SERVICED NLG STRUT & ADJUSTED NLG SENSORS 24GA & 25GA.  ACCOMPLISHED SEVERAL NLG EXTENSIONS & RETRACTIONS WITH NO FAULTS IAW 32-31-00.
